Alert archive / Arizona / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 46, NWS Phoenix, AZ

August 9, 2018Maricopa County, Arizona

NWS Phoenix, AZ issued this severe thunderstorm warning at Aug 9, 2018, 8:46 PM MST for Maricopa County, Arizona. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 9, 2018, 8:46 PM MST (03:46 UTC)
Expired
Aug 9, 2018, 9:15 PM MST
In force
29 min
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Maricopa County, AZ

The radar

The Phoenix radar (KIWA), 84 km from the middle of the area, began a volume at 03:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 9, 9:14 PM MSTTSTM WND GST 592 Wsw Beardsley, AZFLOOD CONTROL DISTRICT AUTOMATED WEATHER STATION AT MCMICKEN DAM NEAR GRAND AVE AND LOOP 303.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 00:00Z, 3.8 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 00:00Z on 2018-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1059 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 00:00Z on 2018-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1059 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
2045 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

225 
WUUS55 KPSR 100346
SVRPSR
AZC013-100415-
/O.NEW.KPSR.SV.W.0046.180810T0346Z-180810T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Phoenix AZ
846 PM MST THU AUG 9 2018

The National Weather Service in Phoenix has issued a

* Severe Thunderstorm Warning for...
  Maricopa County in south central Arizona...

* Until 915 PM MST.

* At 846 PM MST, a severe thunderstorm was located over Beardsley, or
  near Sun City West, moving southwest at 15 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Peoria, Surprise, El Mirage, Sun City West, Waddell, Sun City,
  Surprise Stadium, White Tank Mountain Park, Beardsley and
  Vistancia.

* This includes the following highways...
  US Highway 60 between mile markers 129 and 145.
  AZ Route 74 near mile marker 15.
  AZ Route 303 between mile markers 109 and 128.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3383 11238 3369 11222 3348 11247 3372 11269
TIME...MOT...LOC 0346Z 054DEG 15KT 3371 11243 

HAIL...0.75IN
WIND...60MPH
 
$$

18
2 follow-up statements
831 
WWUS55 KPSR 100400
SVSPSR

Severe Weather Statement
National Weather Service Phoenix AZ
900 PM MST THU AUG 9 2018

AZC013-100415-
/O.CON.KPSR.SV.W.0046.000000T0000Z-180810T0415Z/
Maricopa AZ-
900 PM MST THU AUG 9 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM MST
FOR MARICOPA COUNTY...

At 900 PM MST, a severe thunderstorm was located near Beardsley, or
near Sun City West, moving southwest at 15 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Surprise, El Mirage, Sun City West, Waddell, Sun City, Surprise
Stadium, White Tank Mountain Park and Beardsley.

This includes the following highways...
US Highway 60 between mile markers 131 and 145.
AZ Route 303 between mile markers 109 and 123.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3378 11245 3364 11227 3348 11247 3372 11269
TIME...MOT...LOC 0400Z 054DEG 15KT 3367 11249 

HAIL...0.75IN
WIND...60MPH
 
$$

18
367 
WWUS55 KPSR 100411
SVSPSR

Severe Weather Statement
National Weather Service Phoenix AZ
911 PM MST THU AUG 9 2018

AZC013-100421-
/O.EXP.KPSR.SV.W.0046.000000T0000Z-180810T0415Z/
Maricopa AZ-
911 PM MST THU AUG 9 2018

...THE SEVERE THUNDERSTORM WARNING FOR MARICOPA COUNTY WILL EXPIRE AT
915 PM MST...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

LAT...LON 3378 11245 3364 11227 3348 11247 3372 11269
TIME...MOT...LOC 0411Z 050DEG 17KT 3363 11253 

$$

18

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 2:02 PM MST, 6 hours 44 minutes earlier.

Area forecast discussion, Aug 9, 2:02 PM MST, 6 hours 44 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
202 PM MST Thu Aug 9 2018

.SYNOPSIS...
A shift towards a more favorable easterly flow aloft along with
an increase in available moisture is expected to lead to a more
active monsoon pattern through the upcoming weekend. Today looks
likely to be the most active day weatherwise, with the potential
for thunderstorms to approach severe limits, with very strong
winds, areas of blowing dust, and locally heavy rain possible.
This increase in moisture will keep temperatures below normal
through the weekend.

&&

.DISCUSSION...
So far, today is shaping up to be another very active monsoon
evening as we have the three key ingredients for thunderstorms:
moisture, instability and lift. Surface dew points are ripe in the
upper 60's across lower desert locations and in the mid 50's over
the high terrain. The Phoenix morning sounding indicated
precipitable water value of 1.69 inches, but this will likely
increase somewhat by the afternoon as a result of a few subsequent
moisture surges. There is also a rich amount of moisture from the
surface to the 700 mb level...all of which is sufficient for
storms. As for instability, the 12z sounding indicated over 1000
j/kg MUCAPE while model soundings and ensembles for this afternoon
suggest MLCAPE values upwards of 1500 j/kg. Additionally, the
cloud clearing since this morning should be enough to destabilize
the atmosphere and tap into that energy. Storms will initially
develop over southern Arizona near the international border and
north and east along the Rim and High Country.

Given the amount of instability, decent shear and steep lapse
rates, the potential for damaging storms exists. The
thunderstorms that do initiate along the Rim and High Country will
propagate towards the southwest given the strong easterly
steering flow of 20-30 kts. DCAPE values will be in the 1000-1500
j/kg range, and possibly even higher across western Arizona, which
will support strong wind gusts and outflow prorogation. Guidance
generally indicates a line of storms pushing southward and
stretching from La Paz County through Gila County, including the
Phoenix area, this evening after 5 PM local. However, the
possibility of colliding outflows may put locations west of
Phoenix under the gun late in the evening for the most intense
storms. The primary concern with any storm will be damaging winds
and potential flooding.

Furthermore, blowing dust will continue to be an issue for many
locations. Guidance has been consistent showing strong outflow
winds from storm development in southern Arizona pushing
northwest towards Phoenix and western Arizona. The boundary will
likely be strong enough to create blowing dust problems for many
areas along the Interstate 10 and 8 corridors. As such,
coordinated with TWC to issue a blowing dust advisory (watch) to
highlight the dust threat between Phoenix and Tucson. However,
blowing dust may also become an issue for portions of western
Arizona and Southeast California later this evening.

&&

.PREVIOUS DISCUSSION...

In the latest NHC public advisory, the center of Hurricane John
was located almost 300 miles west of the southern tip of Baja
California and was moving to the northwest. Although Hurricane
John continues to weaken and move away from the CONUS, it
continues to provide us with decent moisture surges. The center of
the 500 mb high will also push further north today, putting our
region under deep easterly flow and thus allowing return flow and
monsoon moisture to continue to overspread the region. At the 250
mb level, a weak westerly jet will still exist between a high over
the four corners and a low in northern Mexico, placing northern
Arizona under an area of upper-level divergence.

Depending on how active things turn out today, Friday and
possibly Saturday will likely be a bit less active due to the
atmosphere being worked over by today's storm activity. However,
the activity is still expected to remain at above-average levels,
with the main threat being locally heavy rain/flash flooding due
to slower storm motion and ample available moisture.

A reduction in convective activity looks possible from Sunday
into early next week as somewhat drier air is imported into the
region, with temperatures perhaps warming up a bit as well.
flooding.

&&

.AVIATION...
South-Central Arizona including KPHX, KIWA, and KSDL:

A very active evening is expected at the terminals today as
strong upper level easterly flow will likely drive mountain
thunderstorms into the valley. TAFs currently indicated gusts to
30 kts but could easily be much higher (50+ kts) if a strong
thunderstorm moves directly overhead. Expecting outflows to make
it to the terminals around 02Z, with precipitation following
shortly thereafter. However, some models show storms holding off
until much later (03-05Z) so there is low confidence in timing.
Another concern is dust but not confident enough to include
it in the TAFs for now but may need to be added if storms are
strong enough.

Southeast California/Southwest Arizona including KIPL and KBLH:

Models indicate a chance of thunderstorms and outflows making it
to the terminals late tonight, mainly for Blythe. If this does
come to fruition, would expect strong east to northeast winds
around 03-04Z for Blythe and around 05-07Z for Imperial if storms
hold together that far southwest. For now, this is only reflected
in the KBLH TAF where confidence is higher. Finally, blowing dust
and reduced visibilities will also be of concern but have no
mention of that for now as confidence is low.

Aviation Discussion not updated for amended TAFs.

&&

.FIRE WEATHER...
Sunday through Thursday: Monsoon moisture and precipitation
chances are forecast to decrease Sunday through Tuesday. During
this period, expecting storms to be relegated to the higher
terrain with only a remote chance of lower elevation storms.
Consequently, temperatures will be near to slightly above average
while afternoon humidity minimums drop between 15-20 percent for
the lower elevations. Apart from this, winds will be light with
the typical afternoon b

&&

.SPOTTER INFORMATION STATEMENT...
Spotter reports may be needed later this week.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...Blowing Dust Advisory until 10 PM MST this evening for AZZ548-
     550-551-553>555-559.

CA...None.
&&

DISCUSSION...Deemer
PREVIOUS DISCUSSION...Hernandez
AVIATION...Wilson
FIRE WEATHER...Wilson

In the hours before

Special weather statement, Aug 9, 6:38 PM MST, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
638 PM MST THU AUG 9 2018

AZZ541-542-545-547-100230-
New River Mesa AZ-Cave Creek/New River AZ-Deer Valley AZ-
Rio Verde/Salt River AZ-
638 PM MST THU AUG 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA COUNTY UNTIL 730 PM
MST...

At 637 PM MST, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles east of Bumble Bee to 10 miles west of
Horseshoe Reservoir to near Camp Creek. Movement was west at 20 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Scottsdale, New River, Cave Creek, Carefree, Lake Pleasant, Desert
Mountain, Camp Creek, Anthem and Seven Springs.

This includes the following highways...
AZ Interstate 17 between mile markers 220 and 241.
AZ Route 74 between mile markers 27 and 30.
AZ Route 303 between mile markers 137 and 139.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If on or near Lake Pleasant, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 3401 11181 3390 11159 3373 11213 3390 11232
      3389 11228 3391 11224 3395 11224 3397 11219
      3405 11215
TIME...MOT...LOC 0137Z 071DEG 16KT 3417 11202 3402 11191 3392 11176

18
Special weather statement, Aug 9, 6:52 PM MST, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
652 PM MST THU AUG 9 2018

AZZ531-533-100230-
Kofa AZ-Central La Paz AZ-
652 PM MST THU AUG 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LA PAZ AND NORTHERN YUMA
COUNTIES UNTIL 730 PM MST...

At 652 PM MST, Doppler radar was tracking a strong thunderstorm near
Brenda, or 39 miles southeast of Parker, moving southwest at 5 mph.

Wind gusts up to 50 mph and blowing dust will be possible with this
storm.

Locations impacted include...
Quartzsite, Kofa Wildlife Refuge and Brenda.

This includes the following highways...
AZ Interstate 10 between mile markers 26 and 43.
US Highway 60 between mile markers 31 and 39.
AZ Route 95 between mile markers 100 and 101.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3374 11397 3365 11379 3343 11396 3361 11424
TIME...MOT...LOC 0152Z 044DEG 5KT 3363 11397

18
Special weather statement, Aug 9, 7:25 PM MST, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
725 PM MST THU AUG 9 2018

AZZ533-534-537-538-100330-
Aguila Valley AZ-Tonopah Desert AZ-Central La Paz AZ-
Northwest Valley AZ-
725 PM MST THU AUG 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LA PAZ AND MARICOPA
COUNTIES UNTIL 830 PM MST...

At 724 PM MST, Doppler radar was tracking strong thunderstorms along
a line extending from near Burro Creek Campground to 10 miles north
of Aguila to 6 miles northwest of Wickenburg to 8 miles south of
Wagoner. Movement was southwest at 25 mph.

Wind gusts up to 50 mph and blowing dust will be possible with these
storms.

Locations impacted include...
Wickenburg, Circle City, Morristown, Alamo State Park, Aguila and
Gladden.

This includes the following highways...
US Highway 60 between mile markers 67 and 125.
AZ Route 74 between mile markers 1 and 4.

LAT...LON 3400 11333 3400 11273 3394 11252 3371 11262
      3363 11306 3375 11335 3416 11387 3424 11379
      3421 11367 3423 11361 3431 11353 3429 11336
      3432 11334
TIME...MOT...LOC 0224Z 029DEG 20KT 3446 11346 3410 11312 3405 11281
3410 11249

18
Special weather statement, Aug 9, 7:27 PM MST, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
727 PM MST THU AUG 9 2018

AZZ537-541-542-544>547-549-100315-
Fountain Hills/East Mesa AZ-New River Mesa AZ-
Scottsdale/Paradise Valley AZ-Cave Creek/New River AZ-
Northwest Valley AZ-Deer Valley AZ-Rio Verde/Salt River AZ-
North Phoenix/Glendale AZ-
727 PM MST THU AUG 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA COUNTY UNTIL 815 PM
MST...

At 727 PM MST, Doppler radar was tracking strong thunderstorms along
a line extending from near New River to near Cave Creek to near
Scottsdale to 6 miles northwest of Rio Verde. Movement was southwest
at 20 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Phoenix, Glendale, Scottsdale, Peoria, Surprise, El Mirage, Fountain
Hills, Paradise Valley, New River, Sun City West, Sun City, Cave
Creek, Carefree, Piestewa Peak Park, Deer Valley Airport, North
Mountain Park, Downtown Peoria, Arrowhead Mall, Metro Center and
Scottsdale Airport.

This includes the following highways...
AZ Interstate 17 between mile markers 206 and 235.
AZ Route 51 between mile markers 6 and 15.
US Highway 60 between mile markers 132 and 135, and between mile
markers 148 and 153.

LAT...LON 3386 11190 3385 11177 3391 11161 3356 11172
      3353 11206 3355 11221 3375 11250 3390 11232
      3389 11228 3391 11224 3395 11224 3399 11219
TIME...MOT...LOC 0227Z 036DEG 17KT 3388 11214 3376 11196 3376 11183
3381 11173

18
Special weather statement, Aug 9, 7:29 PM MST, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
729 PM MST THU AUG 9 2018

AZZ552-555-556-558-561-562-100315-
Tonto Basin AZ-Apache Junction/Gold Canyon AZ-Dripping Springs AZ-
Globe/Miami AZ-Superior AZ-Pinal/Superstition Mountains AZ-
729 PM MST THU AUG 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR GILA AND PINAL COUNTIES UNTIL 815
PM MST...

At 729 PM MST, Doppler radar was tracking strong thunderstorms along
a line extending from near Miami to Top Of The World to 9 miles
southeast of Superior. Movement was west at 15 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Superior, Top Of The World, Queen Valley, Boyce Thompson Arboretum
and Top-Of-The-World.

This includes the following highways...
US Highway 60 between mile markers 216 and 242.
AZ Route 177 between mile markers 159 and 167.

LAT...LON 3317 11090 3324 11095 3310 11115 3309 11119
      3330 11130 3344 11127 3346 11088 3334 11090
      3318 11088
TIME...MOT...LOC 0229Z 084DEG 12KT 3343 11095 3334 11098 3320 11097

18
Special weather statement, Aug 9, 8:12 PM MST, 34 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
812 PM MST THU AUG 9 2018

AZZ534-537-540>544-100400-
Aguila Valley AZ-Buckeye/Avondale AZ-Cave Creek/New River AZ-
Central Phoenix AZ-Northwest Valley AZ-Deer Valley AZ-
North Phoenix/Glendale AZ-
812 PM MST THU AUG 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA COUNTY UNTIL 900 PM
MST...

At 811 PM MST, Doppler radar was tracking strong thunderstorms along
a line extending from near Lake Pleasant to 7 miles northeast of
Beardsley to Peoria to near Arrowhead Mall to near Desert Ridge
Marketplace. Movement was southwest at 20 mph.

Winds in excess of 40 mph and blowing dust will be possible with
these storms.

Locations impacted include...
Phoenix, Glendale, Peoria, Surprise, Avondale, Goodyear, Buckeye, El
Mirage, Tolleson, Youngtown, Sun City West, Waddell, Laveen, Cashion,
Circle City, Sun City, Wittmann, Litchfield Park, Deer Valley Airport
and White Tank Mountain Park.

This includes the following highways...
AZ Interstate 10 between mile markers 124 and 144.
AZ Interstate 17 between mile markers 199 and 223.
AZ Route 51 between mile markers 6 and 8, and between mile markers 10
and 15.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3389 11227 3375 11208 3371 11193 3365 11197
      3365 11198 3363 11198 3341 11212 3344 11240
      3352 11256 3362 11258 3380 11266 3393 11244
TIME...MOT...LOC 0311Z 042DEG 16KT 3390 11235 3377 11233 3368 11227
3364 11217 3364 11201

18

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 6:38 PM MSTSpecial Weather StatementPSR52 min
Aug 9, 6:52 PM MSTSpecial Weather StatementPSRLa Paz38 min
Aug 9, 7:25 PM MSTSpecial Weather StatementPSR65 min
Aug 9, 7:27 PM MSTSpecial Weather StatementPSR48 min
Aug 9, 7:29 PM MSTSpecial Weather StatementPSRPinal46 min
Aug 9, 7:58 PM MSTDust Storm AdvisoryPSRLa Paz, Maricopa62 min
Aug 9, 8:12 PM MSTSpecial Weather StatementPSRMaricopa48 min
Aug 9, 9:03 PM MSTSpecial Weather StatementPSRLa Paz57 min
Aug 9, 9:13 PM MSTSpecial Weather StatementPSRMaricopa47 min
Aug 9, 9:14 PM MSTSevere Thunderstorm WarningPSRLa Paz31 min
Aug 9, 9:42 PM MSTSpecial Weather StatementPSRMaricopa48 min
Aug 9, 9:46 PM MSTSevere Thunderstorm WarningPSRLa Paz29 min
Aug 9, 9:48 PM MSTDust Storm WarningPSRLa Paz, Yuma27 min
Aug 9, 9:51 PM MSTAreal Flood AdvisoryPSRLa Paz114 min
Aug 9, 9:56 PM MSTDust Storm AdvisoryPSRMaricopa, Pinal34 min
Aug 9, 9:58 PM MSTSpecial Weather StatementPSRGila47 min
Aug 9, 10:16 PM MSTSpecial Weather StatementPSRLa Paz44 min
Aug 9, 10:18 PM MSTDust Storm WarningPSRLa Paz, Yuma42 min
Aug 9, 10:33 PM MSTSpecial Weather StatementPSR42 min
Aug 9, 10:41 PM MSTSevere Thunderstorm WarningPSRMaricopa, Pinal34 min
Aug 9, 10:48 PM MSTSpecial Weather StatementPSRPinal42 min
Aug 9, 10:52 PM MSTSevere Thunderstorm WarningPSRLa Paz23 min
Aug 9, 11:00 PM MSTSevere Thunderstorm WarningPSRMaricopa, Pinal19 min
Aug 9, 11:04 PM MSTDust Storm AdvisoryPSRLa Paz, Yuma56 min
Aug 9, 11:12 PM MSTSpecial Weather StatementPSR63 min
Aug 9, 11:16 PM MSTSpecial Weather StatementPSR44 min
Aug 9, 11:21 PM MSTDust Storm AdvisoryPSRMaricopa, Pinal54 min
Aug 9, 11:26 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal3 hr
Aug 9, 11:30 PM MSTFlash Flood WarningPSRMaricopa, Pinal3 hr
Aug 9, 11:42 PM MSTDust Storm WarningPSRMaricopa, Pinal69 min
Aug 9, 11:49 PM MSTFlash Flood WarningPSRLa Paz3 hr
Aug 9, 11:51 PM MSTSpecial Weather StatementPSRMaricopa54 min
Aug 9, 11:53 PM MSTAreal Flood AdvisoryPSRPinal3 hr
Aug 9, 11:57 PM MSTFlash Flood WarningPSRMaricopa3 hr
Aug 9, 11:59 PM MSTFlash Flood WarningPSRMaricopa, Pinal3 hr
Aug 10, 12:20 AM MSTDust Storm WarningPSRMaricopa, Pinal55 min
Aug 10, 12:25 AM MSTFlash Flood WarningPSRMaricopa3 hr
Aug 10, 12:27 AM MSTFlash Flood WarningPSRMaricopa, Pinal3 hr
Aug 10, 12:30 AM MSTDust Storm WarningPSRMaricopa, Pinal60 min
Aug 10, 12:56 AM MSTAreal Flood AdvisoryPSRPinal3 hr
Aug 10, 1:13 AM MSTDust Storm AdvisoryPSRMaricopa92 min
Aug 10, 1:37 AM MSTFlash Flood WarningPSRMaricopa, Pinal3 hr
Aug 10, 2:37 AM MSTAreal Flood WarningPSRMaricopa, Pinal6 hr
Aug 10, 11:17 AM MSTFlash Flood WatchPSRGila, La Paz, Maricopa, Pinal, Yuma18 hr
Aug 10, 2:57 PM MSTSpecial Weather StatementPSRGila48 min

Nearby

Severe Thunderstorm Warnings in Arizona, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.